# SDR 95ZZZX3526

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91WM
- Make and model: Beech 58
- Aircraft serial: TH1396
- Engine: Cont IO550C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: CH48108
- Condition: Defective
- Location: Seal
- Part time: 65 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RUBBER SEAL FOUND PROTRUDING FROM CENTER HOLE WHEN FILTER WAS REMOVED:
